# SDR CALA2025063006078

- Difficulty date: June 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 70,755 hours, 31,948 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water System
- Part number: 14330004A1
- Condition: Leaking
- Location: Zone 200
- Part time: 19,966 hours, 9,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER SOAKING CARPET AFT 3 ROWS.  RAMP FOUND WATER LEAKING INSIDE AFT CARGO BIN.
